Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 2, Pages 169–178 (Mi mz5667)  

This article is cited in 2 scientific papers (total in 2 papers)

Zeros of series with respect to the Rademacher system

A. V. Bakhshetcyan


Full text: PDF file (697 kB)

English version:
Mathematical Notes, 1983, 33:2, 84–90

Bibliographic databases:

UDC: 517.5
Received: 12.05.1980

Citation: A. V. Bakhshetcyan, “Zeros of series with respect to the Rademacher system”, Mat. Zametki, 33:2 (1983), 169–178; Math. Notes, 33:2 (1983), 84–90

Citation in format AMSBIB
\Bibitem{Bak83}
\by A.~V.~Bakhshetcyan
\paper Zeros of series with respect to the Rademacher system
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 2
\pages 169--178
\mathnet{http://mi.mathnet.ru/mz5667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693425}
\zmath{https://zbmath.org/?q=an:0517.42044}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 2
\pages 84--90
\crossref{https://doi.org/10.1007/BF01160367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600019}


Linking options:
  • http://mi.mathnet.ru/eng/mz5667
  • http://mi.mathnet.ru/eng/mz/v33/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. N. Kholshchevnikova, “On sets uniqueness for series in various systems of functions”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 149–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021